# SDR SWAA2024122772270

- Difficulty date: November 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N8733M
- Make and model: Boeing 737-8
- Aircraft serial: 60710
- Aircraft time: 11,949 hours, 5,688 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 7L-017: AFT CARGO FLOOR PANEL 140CF IS CORRODED AT FASTENER HOLES<[01] UPON FURTHER INVESTIGATION FOUND THERE TO BE A TOTAL OF 38 INCHES OF CORROSION WITH A MAX ALLOWED LENGTH OF CORROSION BEING 3 INCHES FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 RECEIVED REPLACEMENT MATERIAL PN 2024-T3-017 A TAG A274684 AND VERIFIED IT TO BE CORRECT REPLACEMENT MATERIAL IAW SRM 53-60-53-0I-1 FABRICATED PANEL 140CF IAW AMM 50-10-04-400-801 TREATED PANEL IAW AMM 51-21-41-370-802 AND APPLIED PRIMER IAW AMM 51-21-72-370-804 AND PLACED ON PANE RACK;[02] VERIFIED ITEM 1 C/W
